A combinatorial proof of Shapiro's Catalan convolution

Nagy, Gábor: A combinatorial proof of Shapiro's Catalan convolution.
ADVANCES IN APPLIED MATHEMATICS, 49 (3/5). pp. 391-396. ISSN 0196-8858 (2012)

[img]
Preview
Text
catalan.pdf - Accepted Version

Download (251kB) | Preview
[img]
Preview
Text
Combinatorial proof.pdf - Published Version

Download (183kB) | Preview
Item Type: Article
Journal or Publication Title: ADVANCES IN APPLIED MATHEMATICS
Date: 2012
Volume: 49
Number: 3/5
Page Range: pp. 391-396
ISSN: 0196-8858
Faculty: Faculty of Science and Informatics
Institution: Szegedi Tudományegyetem
Language: English
MTMT id: 2026028
DOI id: https://doi.org/10.1016/j.aam.2012.07.002
Date Deposited: 2016. Jun. 20. 09:52
Last Modified: 2019. Sep. 18. 13:21
URI: http://publicatio.bibl.u-szeged.hu/id/eprint/7279
Web of Science® Times Cited: 6 View citing articles in Web of Science®

Actions (login required)

View Item View Item

Downloads

Downloads per month over past year